New York, 2019

Damaging Winds in New York, August 6, 2019

August 6, 2019 · NWS ALY · 5 events in 4 counties and zones

An upper level disturbance sparked showers and scattered thunderstorms across eastern New York. Some of these storms became severe, mainly south of Albany, resulting on reports of trees and wires down.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

An upper level disturbance sparked showers and scattered thunderstorms across eastern New York. Some of these storms became severe, mainly south of Albany, resulting on reports of trees and wires down.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 6, 12:27 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 6, 12:27 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
127 PM EDT Tue Aug 6 2019

.SYNOPSIS...
A series of shortwaves will move through a deepening upper
level trough and bring occasional showers and thunderstorms
through Thursday. Cooler and mainly dry weather is forecast for
Friday into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1:19 PM EDT, an area of scattered thunderstorms has
developed west of the Hudson River and is moving east northeast
ward. Some showers have moved into Columbia and Dutchess
Counties. SPC mesoanalysis shows surface based capes have
increased across our area and range from 1000 j/kg across the
southern Adirondacks to around 2000 j/kg in the mid Hudson
Valley. Expect scattered showers to form into little clusters
this afternoon, with a storm or two possibly becoming severe.
Effective shear is very weak today so and severe weather will
come from microbursts in some of the taller cells producing
strong wind gusts.

Previous...
Low level dew points seen in surface analysis and deeper
moisture seen in water vapor satellite imagery show that deeper
moisture is gradually building east and north toward our region,
and based on the latest CAMs, once convective temperatures are
reached, in the mid 80s, some better coverage of thunderstorms
will form over our region and points west and track east through
this evening but still mainly scattered.

Again, instability looks limited and shear is quite weak. So,
some dry layers contributing to some DCAPE in area soundings may
be enough to enhance some downdrafts and result in some gusty
winds, maybe approaching marginal severe levels. Made some very
minor adjustments to rain chances, sky cover and temperatures
through this afternoon. Previous AFD has more details and is
below...

By early to mid afternoon, scattered convection is expected to
develop as large scale ascent increases ahead of the upper level
disturbance, in an increasingly unstable air mass. SBCAPE
values of around 800-1500 J/Kg are forecast from the HREF mean,
which will lead to thunderstorm development. Deep layer shear
looks to be weak and generally < 20 kt. However, the forecast
DCAPE (downdraft CAPE) may approach 1000 J/Kg in parts of the
area today once sufficient surface heating occurs and low level
lapse rates steepen. So while the threat for organized/severe
storms is low, a rogue storm or two may produce severe wind
gusts due to downdraft potential (as shown by previous CSTAR
research).

There should be enough sunshine during the morning into the
afternoon hours to allow temperatures to rise into the lower to
mid 80s in most valley locations. It will also feel more humid
today, as dewpoints increase steadily into the 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
Scattered showers and thunderstorms will continue this evening,
but should tend to diminish overnight as instability wanes. It
will be warmer and more humid compared to recent nights, with a
light southerly flow in the low levels.

Wednesday looks to be a more active day both in terms of
coverage/strength of convection, as well as potential for
locally heavy rainfall. Once again to start the day we are
expecting at least partial sunshine due to some ridging along
the east coast, while a deepening trough moves eastward across
the Ohio Valley. Sufficient heating for destabilization will
occur ahead of the upper trough, which will set the stage for
numerous thunderstorms to develop during the afternoon. This
idea is supported by many of the CAMs. Forcing expected to be
stronger compared than on Tuesday, as a potent short wave moves
through the mean trough. High magnitude of SBCAPE is forecast
from the HREF with generally 1000-2000 J/Kg with pockets of >
2000 J/Kg south of Albany. The 0-6 km shear is expected to
increase, but will not be overly strong around 20-30 kt. Still,
the moderate instability combined with strong large scale ascent
should lead to organized storms in clusters/lines with
potential for damaging winds the main threat. The Storm
Prediction Center continues to have our area in a Marginal Risk
for severe storms, but this may need to be upgraded if trends
continue.

Will also mention locally heavy rainfall within convection, as
PWAT anomalies are forecast to be around +1 to +2 STDEV on
Wednesday. Some areas will receive multiple rounds of
showers/thunderstorms into Wednesday night, so repeated
downpours could lead to some flooding of low lying and
urban/poor drainage areas. The overall threat for flash flooding
looks to be low, but isolated flash flooding cannot be ruled
out. Showers and thunderstorms could linger well into Wednesday
night, as the upper trough axis will take much of the night to
move through. The threat for severe storms should diminish by
midnight as the low levels stabilize.

Additional disturbances are expected to move through the upper
trough on Thursday, along with a surface cold front. However,
the magnitude of instability is uncertain due to possible cloud
cover to start the day. Also, the deeper moisture is forecast to
shift east of the region by this time. So we will mention
chances for showers and thunderstorms again, but there is low
confidence in storms becoming severe at this time. With winds
aloft becoming westerly and strengthening, the threat of any
flash flooding should be low. Afternoon mixing should result in
decent warming, with temperatures warming into the lower to mid
80s in valley locations again.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A mean longwave trough will be over eastern Canada, the Great
Lakes Region and the Northeast late in the week and through the
weekend with a cyclonic flow of cooler air heading into mid-
August.

Thu night into Friday...A cold front will be moving across the
region with scattered showers and an isolated thunderstorm
possible Thu night. This cycle of the medium range guidance
shows less post frontal shower activity for Friday, as drier and
less humid air spreads across the region. The latest 00Z GEFS
indicates PWATS will fall -1 to -2 STDEVs below normal. Clouds
will mix with some sunshine. The best chance of an afternoon
shower will be across the western and southern Adirondacks. Lows
in the cold advection in the wake of the front will be in the
mid and upper 50s north and west of the Tri Cities, upper 50s to
mid 60s south and east. Highs on Friday will be pleasant with
mid 60s to around 70F over the mtns, and mid 70s to around 80F
in the valley locations.

Fri night into Saturday...A sfc anticyclone builds in from the
Upper Midwest and western Great Lakes Region. A mid and upper
level trough will be over the region. H850 temps will run -1 to
-2 STDEVs below normal with the actual values in the +6C to =9C
range. Brisk and cool conditions are expected with instability
cumulus forming with the diurnal heating. Isolated to scattered
instability showers are possible north and west of Albany. Lows
will be in the 40s to mid 50s with highs in the mid and upper
70s in the lower elevations, and 60s to lower 70s over the
higher terrain.

Saturday night into Sunday...Weak impulses continue to pivot
through the upper trough with isolated diurnally tied showers or
sprinkles mainly north of the Mohawk River Valley. Another cool
and comfortable night is expected with lows mainly in the mid
40s to mid 50s over the region. Highs will run a little below
normal with mid 60s to lower 70s over the mtns, and mid and
upper 70s with a few 80F readings near KPOU are expected over
the rest of the region.

Sunday night into Monday...Our forecast leans close to the
optimistic 00Z ECMWF with the sfc high building in over the
forecast area and then shifting off the New England Coast. Temps
will continue to run near or slightly below normal as we head
into mid August. Humidity levels will remain very comfortable
for the extended forecast period.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A weak warm front is supporting the development of showers and
thunderstorms across the region, mainly west of the Hudson River.
There are some scattered thunderstorms between KALB and KPOU that
will not directly affect those sites but more scattered
thunderstorms to the west could track toward those sites later this
afternoon as new thunderstorms are seen developing currently to the
west. Areas around KGFL and KPSF will see only isolated showers and
thunderstorms through this evening as the warm front will not get
there until after dark when the thunderstorms will be weakening and
dissipating. Will include VCSH for KGFL, though through this
afternoon and a brief period of VCSH for KPSF late this afternoon
and evening for any activity that approaches KPSF.

Any reduced visibilities and ceilings in thunderstorms will be brief
and will indicate an hour or two of periodic MVFR conditions in
thunderstorms for KALB and KPOU, with the option to amend if timing
needs to be slightly adjusted and if IFR conditions expected for a
brief period.  Showers and thunderstorms dissipate this evening and
overnight and ceilings and visibilities should be mainly VFR. There
could be some fog toward daybreak at KGFL and including some MVFR
visibilities there. After about 12Z, VFR conditions should prevail
at all TAF sites but there should be ceilings just above 3000 feet.

South winds this afternoon up to 10 Kt will diminish to light
tonight. Winds will be south again at less than 10 Kt Wednesday
morning. Winds will be gusty up to 30 Kt in thunderstorms.

Outlook...

Tuesday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Wednesday: High Operational Impact. Likely SHRA...TSRA.
Wednesday Night: High Operational Impact. Likely SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
An upper level disturbance will bring a chance of showers and
thunderstorms and more humid conditions this afternoon. More
unsettled weather is expected for Wednesday into Thursday, as a
series of stronger disturbances and frontal systems move across
the region with additional showers and thunderstorms.

Minimum relative humidity values this afternoon will be around
50 to 60 percent. RH values will increase to between 90 and 100
percent tonight, then drop to minimum values of only around 60
to 70 percent on Wednesday due to widespread showers and
thunderstorms.

Winds today will be southerly around 5 to 10 mph, decreasing to
less than 5 mph tonight. Winds on Wednesday will be southerly
around 5 to 10 mph again.

&&

.HYDROLOGY...
Dry conditions will persist through this morning. Then, mainly
scattered showers and thunderstorms will develop this afternoon,
with several rounds of showers and thunderstorms expected
Wednesday into Thursday as multiple disturbances move through
and eventually a cold front. With increasing moisture and
chances for thunderstorms ahead of the cold front, locally heavy
rainfall will be possible Wednesday afternoon and night.
Widespread rainfall amounts of at least 0.5 to 1.0 inches are
expected through Wednesday night, although locally higher
amounts will occur where thunderstorms repeatedly move across
the same areas.

There could be some low lying, urban/poor drainage flooding
where the heaviest downpours occur and repeat. Isolated flash
flooding is possible, especially Wednesday afternoon into
Wednesday night.

Mainly drier weather is expected from Friday through the
upcoming weekend, with isolated or widely scattered light
showers may occur at times.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND
NEAR TERM...SND/JPV
SHORT TERM...JPV
LONG TERM...Wasula
AVIATION...NAS
FIRE WEATHER...KL/JPV
HYDROLOGY...KL/JPV
Hazardous weather outlook, Aug 6, 3:51 AM EST, 10 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
451 AM EDT Tue Aug 6 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
451 AM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.

Scattered thunderstorms will occur this afternoon and evening. While
most of the storms are not expected to be severe, an isolated storm
or two may have the potential to produce damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a Marginal Risk for severe thunderstorms Wednesday, mainly
for the afternoon and evening hours. The main threat would be
damaging winds.

Also, heavy rainfall could lead to minor flooding of low lying,
urban and poor drainage areas, especially Wednesday into Wednesday
night. Isolated flash flooding is possible.

There is a chance of thunderstorms Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 6, 11:13 AM EST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Albany NY
1213 PM EDT Tue Aug 6 2019

NYZ058>061-063>066-061715-
Eastern Dutchess-Western Ulster-Eastern Columbia-Eastern
Greene-Western Columbia-Western Greene-Western Dutchess-Eastern
Ulster-
1213 PM EDT Tue Aug 6 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ULSTER...
NORTHERN DUTCHESS...COLUMBIA AND EASTERN GREENE COUNTIES...

At 1213 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles west of Athens to Lake Katrine.
Movement was east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Kingston, Hudson, Catskill, Saugerties, Rhinebeck, Chatham, Hurley,
Claverack, Woodstock, Livingston, Copake, New Baltimore, Coxsackie,
Pine Plains, Clermont, Red Hook, Valatie, Athens, Austerlitz and
Ancram.

This includes Interstate 87 between exits 19 and 21B.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4240 7411 4248 7368 4250 7343 4213 7349
      4209 7351 4206 7350 4187 7353 4183 7417
TIME...MOT...LOC 1613Z 258DEG 14KT 4231 7396 4198 7402

NAS
Special weather statement, Aug 6, 11:42 AM EST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Albany NY
1242 PM EDT Tue Aug 6 2019

NYZ051>053-059-061745-
Eastern Albany-Western Rensselaer-Eastern Greene-Western Albany-
1242 PM EDT Tue Aug 6 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ALBANY...
NORTHEASTERN GREENE AND SOUTHWESTERN RENSSELAER COUNTIES...

At 1242 PM EDT, strong thunderstorms were clustered near
Voorheesville, or 8 miles west of Delmar, moving east at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Albany, Troy, East Greenbush, Watervliet, Rensselaer, Nassau, Delmar,
Menands, Westerlo, Ravena, Voorheesville, Castleton-On-Hudson, West
Sand Lake, Wyantskill, Feura Bush, Selkirk, Wynantskill, North
Greenbush, New Scotland and Coeymans.

This includes the following highways...
 Interstate 90 between exits 10 and 2, and exit 1S and near exit 24.
 Interstate 87 between exits 21A and 23.
 Interstate 787 between exits 1 and 7.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4266 7410 4273 7359 4249 7361 4241 7403
      4243 7403 4242 7411
TIME...MOT...LOC 1642Z 257DEG 10KT 4259 7398

NAS
Special weather statement, Aug 6, 12:25 PM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Albany NY
125 PM EDT Tue Aug 6 2019

NYZ040-041-048>050-061830-
Eastern Schenectady-Western Schenectady-Montgomery-Southern
Saratoga-Northern Saratoga-
125 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SCHENECTADY...SOUTHERN SARATOGA
AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 125 PM EDT, a strong thunderstorm was located near Duanesburg, or
7 miles south of Amsterdam, moving east at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Schenectady, Clifton Park, Rotterdam, Scotia, Glenville, Niskayuna,
Duanesburg, Ballston Spa, Round Lake, Delanson, Country Knolls,
Rotterdam Junction, Alplaus, East Glenville, Burnt Hills,
Pattersonville-Rotterdam Junction, Malta, Charlton, Princetown and
Duane.

This includes the following highways...
 Interstate 88 between exits 24 and 25.
 Interstate 90 between exits 25a and 26.
 Interstate 890 between exits 1a and 8.
 Interstate 87 between exits 8A and 12.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4305 7364 4278 7380 4272 7425 4276 7426
      4276 7425 4279 7425 4280 7426 4279 7427
      4289 7431
TIME...MOT...LOC 1725Z 256DEG 11KT 4283 7419

NAS
Special weather statement, Aug 6, 12:50 PM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albany NY
150 PM EDT Tue Aug 6 2019

NYZ063-061845-
Western Ulster-
150 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ULSTER COUNTY...

At 150 PM EDT, a strong thunderstorm was located near Ellenville,
moving east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ellenville, West Shokan, Kerhonkson, Napanoch, Olivebridge,
Wawarsing, Crawford, Port Ben, Ashokan, Cherrytown, Samsonville,
Palentown, Dwaarkill, Pacama, Brodhead, Liebhardt, Fantinekill,
Awosting, Dairyland and Granite.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4160 7437 4165 7440 4175 7457 4187 7445
      4188 7447 4202 7433 4197 7415 4163 7427
      4162 7430 4161 7431 4161 7432 4159 7434
      4160 7435 4159 7436
TIME...MOT...LOC 1750Z 248DEG 11KT 4171 7446

NAS
Special weather statement, Aug 6, 1:45 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Albany NY
245 PM EDT Tue Aug 6 2019

NYZ039>041-050-061945-
Southern Fulton-Montgomery-Southern Saratoga-Northern Saratoga-
245 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SARATOGA...
SOUTHEASTERN FULTON AND CENTRAL MONTGOMERY COUNTIES...

At 245 PM EDT, a strong thunderstorm was located near Fonda, moving
northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Amsterdam, Johnstown, Fonda, Milton, Ballston Spa, Broadalbin,
Hagaman, Fort Johnson, Galway, Tribes Hill, North Ballston Spa, Rock
City Falls, Perth, Glen, Fultonville, Palatine Bridge, Parkis Mills,
West Perth, Cook Corners and Shaw Corners.

This includes Interstate 90 between exits 27 and 29.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4306 7417 4317 7392 4300 7383 4296 7411
      4291 7414 4282 7451 4298 7461
TIME...MOT...LOC 1845Z 246DEG 22KT 4294 7446

NAS

The radar

The Albany radar (KENX), 25 km away, was scanning. The volume nearest the first event began at 19:13 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Schoharie

When
August 6, 2:15 PM EST
Where
Schoharie County, 0.69 mi N of Sidney Corners
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.710, -74.320

A tree was downed on Rte 30A.

Thunderstorm Wind, Herkimer

When
August 6, 4:00 PM EST
Where
Herkimer County, 0.69 mi S of Russia
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.260, -75.080

A tree was downed.

Thunderstorm Wind, Montgomery

When
August 6, 4:50 PM EST
Where
Montgomery County, 1.22 mi SW of St Johnsville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.990, -74.690

A tree was downed onto wires.

Thunderstorm Wind, Montgomery

When
August 6, 4:58 PM EST
Where
Montgomery County, 1.47 mi SSE of Christmans Corners
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.950, -74.560

Trees and wires were downed.

Thunderstorm Wind, Fulton

When
August 6, 5:21 PM EST
Where
Fulton County, 1.38 mi S of Johnstown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.000, -74.380

A tree was downed onto wires.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2019Every state in 2019This day in weather historyWarnings in New York, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 852624, 852625, 852626, 852627, 852628.